Table of Contents Author Guidelines Submit a Manuscript
Shock and Vibration
Volume 2014 (2014), Article ID 795708, 12 pages
http://dx.doi.org/10.1155/2014/795708
Research Article

Approximate Series Solutions for Nonlinear Free Vibration of Suspended Cables

1College of Civil Engineering, Hunan University, Changsha, Hunan 410082, China
2College of Mechanical and Vehicle Engineering, Hunan University, Changsha, Hunan 410082, China

Received 16 October 2013; Accepted 24 February 2014; Published 20 March 2014

Academic Editor: Didier Rémond

Copyright © 2014 Yaobing Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yaobing Zhao, Ceshi Sun, Zhiqian Wang, and Lianhua Wang, “Approximate Series Solutions for Nonlinear Free Vibration of Suspended Cables,” Shock and Vibration, vol. 2014, Article ID 795708, 12 pages, 2014. doi:10.1155/2014/795708